CureZone   Log On   Join
 

Tyler's seizure lasted for about 15-20 minutes by Linda ..... Vaccination Debate Forum

Date:   11/28/2002 7:53:42 PM ( 17 years ago ago)
Hits:   4,840
URL:   https://www.curezone.org/forums/fm.asp?i=62041

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

My daughter's child (Tyler) was 12 months old, when she took him in for vaccinations,
they gave him 4 shots, these same that baby Laura had and one other shot and an oral'
polio.

They didn't tell her, that the fever probably would go really high, so she had gave him
some Tylenol, but really didn't realize that it would wear off and you need to get up and
give him some for doses every 4-6 hours, alternate probably between Motrin and Tylenol, which he takes now when he get fever.

But anyway, he was really blessed, his fever did shoot up and he did have a seizure and
convulsion from the shots. She had to call the paramedics and I guess the seizure lasted
for about 15-20 minutes, she then took him to the hospital where he was administered some
type seizure medication through an IV, she asked them what kind of effect it would have
on him or his learning abilities, they just said--he'll be as smart as he's going to be, which
was really not saying that much, but so far, everything seems to be ok. They claim it
doesn't have a great effect on them, but who knows.

They also had to do an Epidural to check for menigitis, you talk about, putting a small
child through it, with that needle, he screamed until it broke something out on his face called
Topekeia or something like that, from your blood, spots broke out all over his face, he
screamed and screamed.

I asked why they give them this many shots and orals at one time, well Ma'am, parents
want bring their children in for vaccinations, so we have to give them as many as we can
when they do come it, which is ridiculous and dangerous for the child.

We still have to watch him today when he starts running fever, it always seems to take
a while to get it to break, they call it Febrile seizures, which probably are started in the
first place from all those shots and running their temperatures up so high.

Well, just wanted to let you know about this, and it was so sorry about baby Laura.

Thank you.


 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.org/forums/fmp.asp?i=62041